# SDR C77A20160331003

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 21,885 hours, 12,574 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 17069277003
- Condition: Chafed
- Location: Service Door
- Part time: 21,885 hours, 12,574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE FWD SERVICE DOOR GUSSET PLATE, PN 170-69277-003, CHAFE DAMAGE BY FABRICATION & REPLACEMENT.  THE CHAFE DAMAGE MEASURES APPROX THE FOLLOWING DIMENSIONS, 2.0 INCHES X 2.0 INCHES X .016 INCH DEEP.  REQUESTED RELIEF & RESPONDED TO REPLACE THE PART.  THE GUSSET PLATE IS TO BE FABRICATED & REPLACED IAW PRODUCTION DWGS & SRM.  NO FOLLOW UP INSPECTIONS ARE REQUIRED DUE TO FABRICATION & DIRECT REPLACEMENT OF THE PART IAW PRODUCTION DWGS.  ENGINEERING HAS CLASSIFIED THIS AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS MAJOR REPAIR IS ON EO E175-52MR-005 UNDER WO 2049218.
